# SDR USAA991302

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 30,932 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND A .5 INCH BY 20 INCH AREA OF CORROSION AFT ENTRY DOOR CREASE BEAM INNER CHORD Z-ANGLE.  CORROSION LEVEL 1.  CORROSION TASK C 53-107-02.  INSTALLED NEW CREASE BEAM INNER CHORD PER SRM 51-10-02.  (M)
